MathSciNet Relay Station
MathSciNet bibliographic data
MR2598738 65L20
Villatoro, Francisco R. Stability by order stars for non-linear theta-methods based on means. Int. J. Comput. Math. 87 (2010), no. 1-3, 226–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement